# SDR SWIA2017100243810

- Difficulty date: September 13, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 30,719 hours, 28,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR AFT WEB UNDERNEATH DRAG ANGLE REPAIR SPLICE.   REMOVED AND REPLACED THE PAX DOOR AFT WEB IAW SRM AND OPS CHECKED GOOD.
